# SDR ASAA2020011331821

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,517 hours, 12,306 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 41,522 hours, 12,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN FLIGHT AND THEN REILLUMINATED AFTER A 5 MINUTE COOL DOWN. GROUNDED - YES. PERFORMED BITE LEFT SIDE WHCU IAW FIM 30-41 TASK 801. NO CURRENT FAULTS ON BITE, AND WINDOW SENSOR FAULT IN HISTORY. REMOVED AND REPLACED LEFT SIDE WHCU PRECAUTIONARY IAW AMM 30-41-11. OPS CKS GOOD.
